# SDR HDNA084070

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: General aviation
- Aircraft: N915SH
- Make and model: Bolkms BO105CBS
- Aircraft serial: S340
- Aircraft time: 8,163 hours
- Engine: Allsn 250C20B
- Engine time: 8,139 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 23057142
- Part serial: 26484
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE 4TH STAGE COMPRESSOR STATOR VANE BROKE OFF SEVERELY DAMAGING THE 4TH & 5TH STAGE COMPRESSOR BLADES WITH SUBSEQUENT COMPRESSOR STALLING AND LOW ENGINE POWER.
